# SDR ASAA2023042843063

- Difficulty date: April 28, 2023
- Submitted: May 2, 2023
- Operation: Air carrier
- Aircraft: N558AS
- Make and model: Boeing 737890
- Aircraft serial: 35177
- Aircraft time: 60,180 hours, 17,729 cycles
- System (JASC): 2400 · Electrical Power System
- Part: Idg
- Part number: 761574B
- Part serial: AAAH006398
- Condition: Failed
- Location: #1 Engine
- Part time: 43,913 hours, 14,391 cycles
- Stage of operation: NR
- How discovered: V
- Nature of condition: J
- Precautionary procedure: K

## Discrepancy

GEN 1 SOURCE OFF LIGHT ILLUMINATED UNABLE TO GET GEN 1 BACK ONLINE. GROUNDED - YES. REMOVED AND REPLACED #1 ENG IDG REF B737-800 AMM 24-11-11.
